MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID

BOSTON SCIENTIFIC CORPORATION CAROTID WALLSTENT; STENT, CAROTID
Model Number 26665
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent profile problem occurred.The 7mm target lesion was located in carotid artery.A 10x37,5.9f,135cm carotid wallstent stent was implanted.However, the device was elongated above the length of 70mm.The procedure was completed.No patient complications were reported and the patient condition was good.
 
Additional Manufacturer Narrative
B5- describe event or problem: updated.
 
Event or Problem Description
It was reported that stent profile problem occurred.The 7mm target lesion was located in carotid artery.A 10x37,5.9f,135cm carotid wallstent stent was implanted.However, the device was elongated above the length of 70mm.The procedure was completed.No patient complications were reported and the patient condition was good.It was further reported that the target lesion was 70% stenosed, 40mm in length, moderately tortuous and mildly calcified.The diameter of the target lesion had a size discrepancy (4mm-7mm).The stent was deployed and elongated beyond its indicated size.The physician decided to leave the stent inside the patient.

Brand Name
CAROTID WALLSTENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15329009
Report Number2124215-2022-31337
Device Sequence Number17763454
Product Code NIM
UDI-Device Identifier08714729781141
UDI-Public08714729781141
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P050019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model Number26665
Device Catalogue Number26665
Device Lot Number0026927789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/29/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale